# SDR CALA2025021800379

- Difficulty date: February 17, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 75,542 hours, 32,321 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 55311281400200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN RT SIDE O/B SEAT TRACK AT FR 20 CORRODED.   REMOVED AND REPLACED SEAT TRACK AT FWD CABIN RT SIDE O/B FROM FR 12 TO FR24 IAW A320 SRM 51-42-11,SRM 51-72-11.
